I am a self pay patient, so the doctors don't seem to want to help at all. I can't get my questions answered, they just keep telling me to spend hundreds more to see another doctor, then another, none of whom will answer my questions, or return my calls. They won't even conclusively tell me why I have it, or if it will get better. I've heard everything from Asthma to virus to CHF. The Lasix makes me sick, and when I run out, my only option is to keep spending thousands of dollars I don't have in the ER just to have pills thrown at me and no answers. Is there anything I can do? Is there a website for patient advocacy for this kind of thing? How do I get a doctor to tell me what is going on? The pulmonologist said it was Asthma putting strain on my heart, sent me home with a pulse ox of 82, "forgot" to call in a script for H2O for three days (with me calling every day for it) then "fudged" the records when I landed in the ER saying pulse ox was 91 and H2O was refused. So clearly, he is not going to help me. I can't get in to see a PCP for a month, I can't afford another specialist after the pulmonology cluster. I don't know what to do. I'm 38 years old, have three little kids and don't want to leave them motherless because no doctor will help me. Any advice?
Who ever ordered the lasix shouldn't be letting you run out. I have to assume your talking about oxygen ( O2) because H2O is water. Pulmonary edema occurs most often from cardiac problems. Do you watch your salt intake? You need to establish a primary doctor that is your dr. When one follows you all the time, they are more apt to be available. Has anyone done any cardiac tests on you? Are you aware that you are supposed to have health insurance if you live in the usa?
- Lasix Information for Consumers
- Lasix Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lasix (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Aug 2009 • 1 answer
Posted 17 Sep 2009 • 1 answer
Posted 4 May 2010 • 1 answer
Posted 23 Nov 2010 • 1 answer
Does anyone taking lasix feel like their bones or muscles are on fire in legs and too heavy to even?
Posted 23 Dec 2010 • 1 answer